PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What can happen if you take too many medicines for treating headaches?

ANSWER

If you take decongestant and pain-relieving medicines too often, you might get medication overuse headaches. It's important to touch base with your doctor if you’re using any medication for a long time to relieve your headaches. Decongestants also can raise your blood pressure, so if you have high blood pressure, talk to your doctor before you take one.

From: Sinus Headaches WebMD Medical Reference

SOURCES: American Academy of Otolaryngology-Head and Neck Surgery. Mayo Clinic.

Reviewed by Neil Lava on May 06, 2018

SOURCES: American Academy of Otolaryngology-Head and Neck Surgery. Mayo Clinic.

Reviewed by Neil Lava on May 06, 2018

NEXT QUESTION:

What are late-life migraine accompaniments?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.